# SDR SWAA2022110358845

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 218 AT LT WING 2022-576425 / [01] TOOL USED: DIGITAL CALIPER P/N:500-196-30;S/N:A21033429; DUE DATE:02-NOV-22.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED AT LEVEL IRSS 218 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG #115A2001; SHEET 1; REV.B. PART NUMBER USED: 115A2781-3ATSMRO; P.O: 2022-207712. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED AT LEVEL IRSS 218 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG #115A2001; SHEET 1; REV.B. PART NUMBER USED: 115A2781-3ATSMRO; P.O: 2022-207712.  SEE INDIVIDUAL SIGN OFFS BELOW.
